International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 7, Pages 449-455
Annihilating polynomials for quadratic forms
Department of Mathematics, University College Dublin, Belfield, Dublin 4, Ireland
Received 19 December 2000
Copyright © 2001 David W. Lewis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This is a short survey of the main known results concerning annihilating polynomials for the Witt ring of quadratic forms over a field.